Citrus fruit

Patient : Can eating large amounts of citrus fruit cause bloody stool? Or could it be a side effect to a medicine that I am taking? Along with my prescribed medication I also have been taking and over the counter sinus medicine.
Doctor :   Eating large amounts of citrus fruit will not cause bloody stool. There is a chance it is the prescribed medicine depend ing on what it is. Most likely the sinus medicine has nothing to do with it.

Related Q&A

Q: Hi, over the years I have had bouts of IBS. I have had blood tests, endoscopy and colonoscopy all clear. I had my las...

Q: I was wondering if you can help me with some (mostly neurotic) questions pertaining to some dysplastic nevi which I w...

Q: I had my first pap last week in 5 years. The pap said it was not normal results because I had no endocervical cells....

Q: My sister in law who is staying with me has displayed a few small behavioural changes over the last week or so, incr...

Q: Dear Doctor: 2 months ago, I was diagnosed with a very tiny hiatal hernia. My chiropractor found my stomach pushed...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews